# SDR YENA2022082900829

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,447 hours, 879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#187, BOS-LAX. 'FUMES EVENT 10,000 FEET UNTIL LANDING IN CABIN ONLY- ODOR REPORT FILLED OUT; COMPLIED WITH INFO NOTICE 2017-TO-1SI  NO PREVIOUS WRITE UP IN THE LAST 25 FL. PERFORMED PER TSM 05-50-00-810-831. PERFORMED GVI OF APU PER AMM 49-16-00. NO FINDINGS. PERFORMED INSP OF EXT LEAKS OF HYD PER AMM 29-00-00. NO FINDINGS PERFORMED IDLE RUN ON BOTH ENG PER AMM 71-00-00 WITH CREW. PERFORMED OPS CHECK WITH EACH ENG BLEED SUPPLYING AIR TO BOTH PACKS PER AMM 21-52-00 NO ODOR PRESENT.
